# SDR DL76P070737

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 26,566 hours, 12,365 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN L PACK SELECTED OFF NO PACK OFF LIGHT AND NO L PACK OFF MSG.  TRIED PACK RESET AND BLEED RESETS BEFORE RETURNING TO GATE AT SHUTDOWN GOT PAC OFF MSG AND OFF LIGHT.  CHECKED FLOW CONT VALVE L PACK CONNECTIONS.  RESEATED L PACK CONTROLLER AND L PAC FLOW CONTROL CARD M863, ALL CKS NML.
